For the past 5-6 weeks i have had itchy skin all over along with burning sensations. No rash has appeared at all. This symptom seemed to have started at the same time as my acid reflux flared up. Im thinking there is a correlation between my acid reflux and skin problem. I have read the H pylori bacteria which usually causes acid reflux can cause itchy skin. I am male 21 years old. I WENT TO THE DOCTOR TWICE ALREADY. BLOOD COUNT SHOWED I WAS ANEMIC BUT NOT IRON DEFICIENT. DOCTOR ALSO SAID MY ANEMIA WAS NOT SIGNIFICANT. I HAD MANY OTHER BLOOD TESTS DONE AS WELL. HERE ARE MY RESULTS: THYROID IS FINE, IM NOT DIABETIC, NO SICKLE CELL ANEMIA, I DONT HAVE HIV, LIVER PANEL SHOWED I WAS NORMAL, NO SIGN OF ANY INFECTION OR DISEASE. I HAVE HAD SYMPTOMS THAT WOULD SUGGEST MILIARIA PROFUNDA EXCEPT I NEVER GOT A RASH. I WOULD USUALLY GET IT WHEN STRESSED,NERVOUS,EXERCISING BUT IT WOULD GO AWAY AS SOON AS I WOULD START SWEATING. NOW IT SEEMS IAM ITCHY ALL THE TIME AND I CAN NO LONGER SWEAT. I TRIED TO EXERCISE ON 5 DIFFERENT OCCASIONS SINCE I GOT THESE SYMPTOMS BUT I COULD NOT SWEAT AND STARTED TO GET DIZZY FROM HEATING UP. SOMEONE PLEASE HELP ME!!!!
I was unable to find any association between generalized itching and gastroesophageal reflux disease (GERD), nor between anemia and itching. Anhidrosis or the absence of sweating is an acquired disorder of unknown cause, in some instances, the result of autonomic nervous system failure. Careful investigation of possible central nervous diseases may be warranted. In some reports, skin biopsy has shown occlusion of sweat ducts by an amorphous, eosinophilic, red staining, material. The cause of this was unknown. Itching can also occur with a number of systemic diseases including early or even pre-clinical diabetes mellitus.
Your doctors have appropriately been searching for evidence of an underlying disease. They should continue to do this. In the meantime, you should ask them to refer you to an academic medical center dermatologist or neurologist with a special interest in generalized itching in the absence of skin lesions and/or sweating disorders.
Ok i went to the doctor. She knew exactly what it is.. Low serotonin!!!! Serotonin controls many things and and a low level causes depression and all the symptoms i have. i took one pill of celexa and an hour later my itching and burning sensations were relieved. However i got diahreaah immediately and started throwing up violently. i also got blurred vision and dizziness and i felt like i was going to faint. I ended up going to the emergency room. They said it was a bad reaction to the medicine. I went back to my primary physician the next day and he is an expert in all this. He told me not take the celexa anymore for a while. He thinks i had an anxiety reaction to the anti-depressant celexa. The anxiety caused me to vomit and diahreah. I do have acid reflux so iam more prone of getting nausea. He gave me xanax for anxiety instead. It is a really good pill and no wonder people take it for recreational use lol. He said it is not exactly an anti-depressant but has some of the same effects. He said it will help me get back on my feet which in turn my serotonin will go up in my brain which in turn will cure my itching,burning,inability to sweat, and fatigue. I will definitely keep you posted . This xanax is reducing my itching slightly at the moment which is a good sign. Once im able to sweat again i can start exercising and get rid of these problems. P.s. this celexa is the first time ever taking any kind of anti-depressant and just one pill made me feel horrible. Doctor said xanax will calm me down and all this anxiety will pass. I have no history or depression or anxiety disorders. This is the first time i have dealt with this. Can this just be an isolated incident? the reason that all my anxiety and depression was caused was because i thought i had contracted an STD. Blood tests showed i was fine so that brought me relief. How long will it take for serotonin to come back to normal level?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.